Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$K$-regular Witt rings

Author: Robert W. Fitzgerald
Journal: Proc. Amer. Math. Soc. 125 (1997), 1309-1313
MSC (1991): Primary 11E81
MathSciNet review: 1376762
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We improve Kula's bounds on the size of possible $k$-regular Witt rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11E81

Retrieve articles in all journals with MSC (1991): 11E81

Additional Information

Robert W. Fitzgerald
Affiliation: Department of Mathematics, Southern Illinois University, Carbondale, Illinois 62901-4408

PII: S 0002-9939(97)03802-1
Keywords: Witt ring
Received by editor(s): November 21, 1995
Communicated by: Lance W. Small
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia